Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MMRV | MEASLES + MUMPS + RUBELLA + VARICELLA (PROQUAD) | MERCK & CO. INC. | UNK | Z008221 | SC / RL |
The child received her 4-year-old vaccinations 7 days ago and developed a rash 5 days later. The rash initially appeared as raised hives on her arms and abdomen. The mother administered Zyrtec, but by the next morning, the rash had spread across her body. The rash has been itchy and has moved around, with more appearing on her face today compared to yesterday. Her arms appear slightly improved. The mother is concerned about the child's inability to walk due to leg pain. The mother suspects this may be a reaction to the vaccines given in both thighs. No one else in the household has been ill or had fevers. The child has not been sick since earlier this year. The mother started giving her Zyrtec daily at 1:30 AM from 3 days ago. The child woke up complaining of arm pain 4 days ago, which is when the hives were first noticed. She has been drinking water and had a smoothie this morning. She also experienced high temperatures of 102 to 103 degrees Fahrenheit, which was a new symptom for her, starting 2 days ago on Saturday. The mother has been alternating between Motrin and Tylenol since then. They visited urgent care 3 days ago and was diagnosed with a viral exanthem and tested negative for strep. Since leaving the office, the child has been experiencing leg pain and is unable to stand. This morning, even holding her with her legs dangling caused significant pain. The last dose of Motrin was given this morning at 9:20 AM.
CRP, CMP, CBC with diff, UA